Maximum cuts: improvementsand local algorithmic analogues of the Edwards-Erdős inequality

Bylka, S. and Idzik, A. and Tuza, Zsolt (1999) Maximum cuts: improvementsand local algorithmic analogues of the Edwards-Erdős inequality. DISCRETE MATHEMATICS, 194 (1-3). pp. 39-58.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:58
Last Modified: 11 Dec 2012 14:58
URI: http://eprints.sztaki.hu/id/eprint/2217

Update Item Update Item